標題: Pollaezek-Khinchin formula for the M/G/1 queue in discrete time with vacations
作者: Chan, WC
Lu, TC
Chen, RJ
資訊工程學系
Department of Computer Science
關鍵字: Pollaczek-Khinchin formula;M/G/1 queue in discrete time
公開日期: 1-七月-1997
摘要: The continuous-lime M/G/1 queue with vacations has been studied by many researchers. In the paper the authors report on an investigation of the discrete-time M/G/1 queue using Little's formula and conditional expectation. This direct approach can also be adopted to study the continuous-time case.
URI: http://hdl.handle.net/11536/468
ISSN: 1350-2387
期刊: IEE PROCEEDINGS-COMPUTERS AND DIGITAL TECHNIQUES
Volume: 144
Issue: 4
起始頁: 222
結束頁: 226
顯示於類別:期刊論文


文件中的檔案:

  1. 000073870600004.pdf